# SDR 20010510AP005

- Difficulty date: January 4, 2001
- Submitted: April 25, 2001
- Operation: General aviation
- Aircraft: N1640
- Make and model: Raythn HAWKER800
- Aircraft serial: 258376
- Aircraft time: 916 hours, 586 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3242 · Brake
- Part: Maxaret
- Part number: AC65218
- Part serial: WL011
- Condition: Inoperative
- Location: Wheel Axle
- Part time: 788 hours, 491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 2 TIRES FOUND FLAT SPOTTED DURING POST-FLIGHT INSPECTION. NR 1 MAXARET UNIT DID NOT PASS ANTI-SKID FUNCTIONAL TEST.  REPLACED NR 1 MAXARET UNIT WITH OVERHAULD UNIT.
